# SDR SIMA201006107

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 24,584 hours, 24,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHT STRIP FEMALE CONNECTOR AT SEAT 1A TO BE MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP CONNECTOR AT SEAT 1A FUSELAGE SIDE IAW EMB 145 WM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
